# SDR CALA2025031402825

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N37562
- Make and model: Boeing 737-9
- Aircraft serial: 67591
- Aircraft time: 6,368 hours, 2,137 cycles
- System (JASC): 5200 · Doors
- Part: Bottle
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R DOOR SLIDE APPEARS IN THE RED SLIDE WITHIN LIMITS IN UPPER GREEN BAND
